# SDR SWAA101848

- Difficulty date: April 3, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 22,812 hours, 13,210 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX674789
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK / DECLARED EMERGENCY  -  NR 3 MAIN TIRE BLEW OUT ON TAKEOFF AND LOST HYDRAULIC SYSTEM "A" AND LOST SYSTEM "B" ON LANDING, TOWED TO GATE.  REMOVED AND REPLACED "A" SYSTEM PUMP PER MM.
